# SDR FDEA200812065095

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69436951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXTERIOR FUSELAGE BS 740,  LBL6 TO LBL 10, WL 148.5 TO WL 150 JUST AFT OF GROUND A/C HOOK UP DUCT CORRODED REMOVED PANEL, A/C DUCT AND BODY FAIRING, AND HYD LINES FOR ACCESS REF SRM 51-30-02.   REMOVED AND FABRICATED L  ANGLE AND INSTALLED NEW L ANGLE REF 51-30-02 PGS 1-13.   RE INSTALLED HYD LINES,  A/C GROUND DUCT PANELS.  REMOVED FOR ACCESS REF MM 21-20-004-4, 20-10-005-4, SRM 51-30-1, HYD LEAK CHECK GOOD, PNEUMATIC LEAK.  OPS CHECK ACP ON W/C 7-5100-7-4310 70C055-00, THIS IS CLASSIFIED AS A MAJOR REPAIR.
